Alert archive / Colorado / Flash Flood Watches in 2016
Flash Flood Watch 3, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood watch at Aug 4, 2016, 3:05 PM MDT for 7 counties in Colorado. It took effect at Aug 5, 2016, 12:00 PM MDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2016, 3:05 PM MDT (21:05 UTC)
- In effect from
- Aug 5, 2016, 12:00 PM MDT
- Expired
- Aug 5, 2016, 6:56 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
- Flood severity
- None
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jefferson County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 97 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665 WGUS65 KBOU 042105 FFABOU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 305 PM MDT THU AUG 4 2016 ...HEAVY RAINS IN THE MOUNTAINS MAY CAUSE FLASH FLOODING FRIDAY AFTERNOON AND EVENING... COZ034-037-050600- /O.NEW.KBOU.FF.A.0003.160805T1800Z-160806T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FAIRPLAY... HARTSEL...LAKE GEORGE...SOUTH PARK 305 PM MDT THU AUG 4 2016 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF CENTRAL COLORADO... INCLUDING THE FOLLOWING AREAS...CENTRAL AND SOUTHEAST PARK COUNTY AND SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET. * FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING * MONSOONAL MOISTURE FLOWING INTO COLORADO FROM THE SOUTH WILL RESULT IN NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE MOUNTAINS AND HIGH VALLEYS ALONG AND SOUTH OF I-70 FRIDAY AFTERNOON AND EVENING. THE GROUND MAY ALREADY BE SATURATED FROM TODAYS PRECIPITATION. HEAVY RAIN FROM THE SLOW MOVING SHOWERS AND STORMS MAY CAUSE FLASH FLOODING IN THE WATCH AREA. * HEAVY RAIN IN STEEP TERRAIN MAY CAUSE MUD AND ROCK SLIDES WHICH COULD MAKE ROADS IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
445 WGUS65 KBOU 050600 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1200 AM MDT FRI AUG 5 2016 ...HEAVY RAINS IN THE MOUNTAINS MAY CAUSE FLASH FLOODING FRIDAY AFTERNOON AND EVENING... COZ034-037-051400- /O.CON.KBOU.FF.A.0003.160805T1800Z-160806T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FAIRPLAY... HARTSEL...LAKE GEORGE...SOUTH PARK 1200 AM MDT FRI AUG 5 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...CENTRAL AND SOUTHEAST PARK COUNTY AND SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET. * FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING * MONSOONAL MOISTURE FLOWING INTO COLORADO FROM THE SOUTH WILL RESULT IN NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE MOUNTAINS AND HIGH VALLEYS ALONG AND SOUTH OF I-70 FRIDAY AFTERNOON AND EVENING. HEAVY RAIN FROM THE SLOW MOVING SHOWERS AND STORMS MAY CAUSE FLASH FLOODING IN THE WATCH AREA. * HEAVY RAIN IN STEEP TERRAIN MAY CAUSE MUD AND ROCK SLIDES WHICH COULD MAKE ROADS IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
571 WGUS65 KBOU 050957 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 357 AM MDT FRI AUG 5 2016 ...HEAVY RAINS IN THE MOUNTAINS MAY CAUSE FLASH FLOODING THIS AFTERNOON AND EVENING... COZ034-037-051800- /O.CON.KBOU.FF.A.0003.160805T1800Z-160806T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FAIRPLAY... HARTSEL...LAKE GEORGE...SOUTH PARK 357 AM MDT FRI AUG 5 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...CENTRAL AND SOUTHEAST PARK COUNTY AND SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET. * FROM NOON MDT TODAY THROUGH THIS EVENING * MONSOONAL MOISTURE FLOWING INTO COLORADO FROM THE SOUTH WILL RESULT IN SHOWERS AND A FEW THUNDERSTORMS ACROSS THE MOUNTAINS AND HIGH VALLEYS ALONG AND SOUTH OF I-70 THIS AFTERNOON AND EVENING. HEAVY RAIN FROM THE SLOW MOVING SHOWERS AND STORMS MAY CAUSE FLASH FLOODING IN THE WATCH AREA. * HEAVY RAIN IN STEEP TERRAIN MAY CAUSE MUD AND ROCK SLIDES WHICH COULD MAKE ROADS IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
529 WGUS65 KBOU 051741 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1141 AM MDT FRI AUG 5 2016 ...HEAVY RAINS IN THE MOUNTAINS MAY CAUSE FLASH FLOODING THIS AFTERNOON AND EVENING... COZ034-037-060100- /O.CON.KBOU.FF.A.0003.160805T1800Z-160806T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FAIRPLAY... HARTSEL...LAKE GEORGE...SOUTH PARK 1141 AM MDT FRI AUG 5 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF CENTRAL COLORADO...INCLUDING THE FOLLOWING AREAS...CENTRAL AND SOUTHEAST PARK COUNTY AND SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET. * THROUGH THIS EVENING * MONSOONAL MOISTURE FLOWING INTO COLORADO FROM THE SOUTH WILL RESULT IN SHOWERS AND A FEW THUNDERSTORMS ACROSS THE MOUNTAINS AND HIGH VALLEYS ALONG AND SOUTH OF I-70 THIS AFTERNOON AND EVENING. HEAVY RAIN FROM THE SLOW MOVING SHOWERS AND STORMS MAY CAUSE FLASH FLOODING IN THE WATCH AREA. * HEAVY RAIN IN STEEP TERRAIN MAY CAUSE MUD AND ROCK SLIDES WHICH COULD MAKE ROADS IMPASSABLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
786 WGUS65 KBOU 060056 FFABOU FLOOD WATCH NATIONAL WEATHER SERVICE DENVER/BOULDER CO 656 PM MDT FRI AUG 5 2016 COZ034-037-060200- /O.CAN.KBOU.FF.A.0003.000000T0000Z-160806T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY- INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE... EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE... EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS... MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK...FAIRPLAY... HARTSEL...LAKE GEORGE...SOUTH PARK 656 PM MDT FRI AUG 5 2016 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL COLORADO HAS BEEN CANCELLED. RAIN SHOWERS WILL CONTINUE OVERNIGHT BUT RAINFALL IS NOT EXPECTED TO BE HEAVY ENOUGH TO PRODUCE ANY FLOODING. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood watch went out at Aug 4, 11:13 AM MDT, 3 hours 52 minutes earlier.
Area forecast discussion, Aug 4, 11:13 AM MDT, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1113 AM MDT THU AUG 4 2016 .UPDATE... Issued at 1113 AM MDT Thu Aug 4 2016 Radar echoes are beginning to multiply over western Colorado as monsoonal moisture rides in on southwest flow aloft. Expecting these rain showers and isolated thunderstorms with potentially heavy rain to affect Grand, Summit and Park counties the most this afternoon. However, southwest flow is not a particularly favored flow to really squeeze out all available moisture for this area. Limited CAPE this afternoon will also not use all available moisture. Still expected brief heavy rain with localized flooding possible over these areas, but the best potential will remain to the west. Will still refrain from issuing any flood highlights for our area. Rainfall rates of half an inch in half an hour or less are possible. A midlevel disturbance will move over the area this evening and overnight to increase chances of precipitation over the plains. Overall, thunder chances look low, however the disturbance may kick of one or two weak storms. && .SHORT TERM...(Today and tonight) Issued at 315 AM MDT Thu Aug 4 2016 There is a wk system near the four corners which will lift slowly ne later this aftn thru tonight. This feature should lead to an increase in shower and tstm development in the mtns this aftn into the evening hours especially along and west of the divide. With slow movement of storms a few places could see heavy rainfall. Meanwhile over nern CO a cdfnt was nr the CO-WY border early this morning and will move across all of the plains by mid to late morning. As a result this will lead to a 10 to 15 degree drop in high temps for this aftn across the plains. As for pcpn chances drier air in the lower levels will advect across the plains with a stable airmass thus expect no tstm activity except possibly over the palmer divide where an isold storm could dvlp. For tonight the disturbance over swrn CO is fcst to move ne into nrn CO by 12z Fri with some wk mid lvl ascent. Thus will see shower threat continue in the mtns overnight. East of the mtns the low lvl flow will become more ese tonight with some increase in low lvl moisture. Thus should see a better chc of showers/isold storms especially after midnight fm the foothills across the plains. With wrm core processes in place showers could produce decent rain rates in some areas. .LONG TERM...(Friday through Wednesday) Issued at 119 AM MDT Thu Aug 4 2016 An upper level trough will move over the state on Friday combining with increase SW flow. This will usher in increase moisture in the column through the weekend. With a sfc low over the SW portion of the state and a sfc high over SW NE will help to keep moderate easterly upslope flow on the plains. This combined with the moisture and cooler temperatures will hinder vertical updraft development and keep conditions more of a stratiform rain event with increased cloudiness. Convection chances increase at higher elevations where thunderstorms and lightning could form by the afternoon. Only isolated thunder is expected on the plains with the main threat being heavy rain for Friday. PWs will stay elevated with values ranging from 1 to 1.5 due to continued monsoonal influence. In addition, specific humidity values from 700 to 500 mb are shown to be around 8 g/kg which is indicative of a highly moisture atmosphere. With a relatively slow storm motion of 10 kts the main threat for Friday will be the possibility of flash flooding. Temperatures will continue to be cool with highs only getting into the lower 70s. For the weekend moisture continues to be high with SW flow aloft. GFS is hinting at another UL disturbance later in the day on Saturday but the EC washes this feature out quite a bit. At this time with a lack of CAPE will continue to have isolated thunder with the main threat being heavy rain with PW values still hovering around 1 inch. Sunday will have slightly drier air with increasing temperatures and CAPE energy. Afternoon convection chances will increase with the possibility of gusty winds and small hail. Temperatures over the weekend will be in the 80s. For next week drier air moves in by Tuesday helping to reduce convection and rain chances while bringing back temperatures in the lower 90s. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1113 AM MDT Thu Aug 4 2016 Northerly winds will be decreasing slowly and becoming more northeasterly this afternoon and then easterly by early evening. Ceilings thru this afternoon should stay at or above 10000 ft with no precipitation expected over the Denver area. Ceilings will gradually lower thru the evening hours with to around 5000 ft between 03z and 06Z. The threat of showers will increase towards late evening thru the overnight hours. At this time, thunderstorm threat looks low however could see some lower ceilings and visibilities after midnight if heavier showers develop. && .BOU Watches/Warnings/Advisories... None. && UPDATE...Kriederman SHORT TERM...RPK LONG TERM...Bowen AVIATION...Kriederman
Hazardous weather outlook, Aug 4, 10:48 AM MDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1048 AM MDT THU AUG 4 2016 COZ030>051-051700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1048 AM MDT THU AUG 4 2016 ...WET WEATHER FOR THE MOUNTAINS TODAY...SPREADING EAST TO INCLUDE THE PLAINS TONIGHT AND FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SHOWERS ARE SPREADING NORTHEAST OVER THE HIGHER TERRAIN AND WILL INCREASE IN COVERAGE AND INTENSITY ALONG WITH THUNDERSTORMS THIS AFTERNOON INTO THE EARLY EVENING HOURS. A FEW AREAS COULD RECEIVE HEAVY RAINFALL...ESPECIALLY OVER PARK...SUMMIT AND GRAND COUNTIES. RAINFALL RATES MAY NEAR HALF AN INCH IN HALF AN HOUR OR LESS. ACROSS THE PLAINS IT WILL BE DRY AND COOLER. A DISTURBANCE WILL MOVE OVER THE AREA OVERNIGHT. THIS WILL CONTINUE SHOWERS AND ISOLATED THUNDERSTORMS OVER THE HIGHER TERRAIN AND THEN SPREAD THE ACTIVITY ACROSS THE URBAN CORRIDOR AND THE NORTHEAST PLAINS OVERNIGHT. EXPECT BRIEF HEAVY RAIN FROM THE SHOWERS AND STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONTINUED COOL TEMPERATURES FOR ARE EXPECTED FRIDAY WITH SHOWERS OVER THE PLAINS AND THUNDERSTORMS OVER THE HIGHER TERRAIN. AN INCREASINGLY MOIST ATMOSPHERE WILL ALLOW FOR BETTER PRECIPITATION CHANCES FRIDAY AFTERNOON AND EVENING. SOME OF SHOWERS AND STORMS COULD PRODUCE HEAVY RAINFALL AND LOCALIZED FLOODING...ESPECIALLY ACROSS THE MOUNTAINS AND SOUTHERN FOOTHILLS. THERE WILL BE A WARMING AND DRYING TREND FOR THE WEEKEND WITH TEMPERATURES IN THE 80S ON THE PLAINS AND SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS. ADDITIONAL DRYING WILL START OFF NEXT WEEK WITH LOWERED THUNDERSTORM CHANCES AND TEMPERATURES REACHING BACK INTO THE LOWER 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Flash Flood Watches in Colorado, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.